Hokkaido Mathematical Journal

The inverse limit of the Burnside ring for a family of subgroups of a finite group

Yasuhiro HARA and Masaharu MORIMOTO

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $G$ be a finite nontrivial group and $A(G)$ the Burnside ring of $G$. Let $\mathcal{F}$ be a set of subgroups of $G$ which is closed under taking subgroups and taking conjugations by elements in $G$. Then let $\frak{F}$ denote the category whose objects are elements in $\mathcal{F}$ and whose morphisms are triples $(H, g, K)$ such that $H$, $K \in \mathcal{F}$ and $g \in G$ with $gHg^{-1} \subset K$. Taking the inverse limit of $A(H)$, where $H \in \mathcal{F}$, we obtain the ring $A(\frak{F})$ and the restriction homomorphism ${\rm{res}}^G_{\mathcal{F}} : A(G) \to A(\frak{F})$. We study this restriction homomorphism.

Article information

Hokkaido Math. J., Volume 47, Number 2 (2018), 427-444.

First available in Project Euclid: 18 June 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 19A22: Frobenius induction, Burnside and representation rings
Secondary: 57S17: Finite transformation groups

Burnside ring restriction homomorphism inverse limit


HARA, Yasuhiro; MORIMOTO, Masaharu. The inverse limit of the Burnside ring for a family of subgroups of a finite group. Hokkaido Math. J. 47 (2018), no. 2, 427--444. doi:10.14492/hokmj/1529308826. https://projecteuclid.org/euclid.hokmj/1529308826

Export citation